MAUDE Adverse Event Report: BECTON DICKINSON BD VACUTAINER® NO ADDITIVE (Z) TUBES; SPECIMEN TRANSPORT AND STORAGE CONTAINER

BECTON DICKINSON BD VACUTAINER® NO ADDITIVE (Z) TUBES; SPECIMEN TRANSPORT AND STORAGE CONTAINER
Model Number 366703
Medical Device Problem Codes Component Missing (2306); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd vacutainer® no additive (z) tubes that there was missing additive.The following information was provided by the initial reporter: customer reports the no additive tube is clotting within 30 min after blood collection.Not allowing pipetting.
 
Additional Manufacturer Narrative
E.7: initial reporter (b)(6).H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 2243072-2023-00934 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description

Brand Name
BD VACUTAINER® NO ADDITIVE (Z) TUBES
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17035456
Report Number2243072-2023-00934
Device Sequence Number20431410
Product Code FMH
UDI-Device Identifier50382903667036
UDI-Public50382903667036
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number366703
Device Catalogue Number366703
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown